Differential and Integral Equations

Conjugate points of fourth order differential equations with impulses

Kurt Kreith

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 391-398.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451943

Mathematical Reviews number (MathSciNet)
MR945816

Zentralblatt MATH identifier
0723.34027

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 34A30: Linear equations and systems, general 93C57: Sampled-data systems

Citation

Kreith, Kurt. Conjugate points of fourth order differential equations with impulses. Differential Integral Equations 1 (1988), no. 4, 391--398. https://projecteuclid.org/euclid.die/1372451943


Export citation